# SDR AALA20130514005

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 64,049 hours, 33,130 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AMA -  INFLIGHT DFW-ABQ. CREW REPORTED ODOR IN THE FLIGHT DECK. EMERGENCY DECLARED FLIGHT DIVERTED AMA LANDED WITHOUT INCIDENT.  FOUND FORWARD CARGO COMPARTMENT HEATER POPPED CIRCUIT BREAKER AND CREATED ODOR.  PLACARD FORWARD CARGO COMPARTMENT HEATER AND FLIGHT CONTINUED TO DESTINATION.  REPLACED FORWARD CARGO COMPARTMENT HEATER AT RDU ON 05/14/2013.  SYSTEM GROUND CHECK NORMAL OPERATION.
